Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chronic indigestion issues with fever, stomach pain, swelling on palm and soles. Root cause?

My stomach have been suffering from indigestion since past 3-4 years and every time i go to the Doctor they prescribe me omeprazole or rebiprazol or its family . but along with the stomach pain i also have fever at the time of my illness my palm is also pilling up and as well as my foot also can me please tell me what is the real seen behind this and i also have some roughness like small iritation on my inner wall of the mouth and inside my penis, it is because of the infection or any diseases associated with my alignment . .
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
your food proteins are reacting with body proteins get allergy specialist advice who can find by blood serum tests for specific antibodies for majo food proteind like milk wheat potato and other expected food
withdraw to find results till can have supportive therapy
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor